# SDR GTIA2018092602865

- Difficulty date: September 16, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 45,766 hours, 21,332 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr Sfcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT ECAM "F/CTL SLATS LOCKED - WING TIP BRAKE ON " ACCOMPANIED BY FLASHING AMBER " S. LOCKED " ABOVE SLAT/FLAP POSITION INDICATOR. ON APPROACH + LANDING SLATS EXTENDED TO POSITIONS 1, 2, + 3 AS FLAP HANDLE SELECTOR WAS MOVED TO POSITION 1, 2, + 3.-RESET WING TIP BRAKES IAW AMM 27-80-00. PERFORMED BITE TEST OF SFCC 1+ 2 IAW AMM 27-81-00. PERFORMED OPS TEST OF SLAY SYS IAW AMM 27-84-00. NO FAULTS FOUND. CHECKED ALL TORQUE LIMITERS, NO TRIPS PRESENT IAW AMM 27-80-00. R/R SFCC2 IAW AMM 25-51-34. OPS TEST GOOD. PERFORMED LC3CT IAW AMM 22-97-00. A/C IS CAT III DUAL CAPABLE. SDR REPORTABLE.
